# SDR K11A2016031825001

- Difficulty date: February 3, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,934 hours, 35,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT UNDER INTERCOSTAL HAS CORROSION ON SKIN AT RBL 18, STA 1012.
